# SDR YENA20150713266

- Difficulty date: July 13, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 43,563 hours, 15,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT WET AREA CROSSBEAM, Y765 CORRODED AT FRAME 64. R & R CROSSBEAM Y765 AT FRAME 64 IAW SRM 51-42-11.  PART MARKED IAW GMM-5-170.  THIS ITEM IS NOTED AS LEVEL 2 CORROSION.
